hrcak mascot   Srce   HID

Rad Hrvatske akademije znanosti i umjetnosti : Matematičke znanosti, No.532=21 Rujan 2017.

Izvorni znanstveni članak
https://doi.org/10.21857/9xn31cvr1y

Topological coarse shape groups of compact metric spaces

Nikola Koceić Bilan   ORCID icon orcid.org/0000-0003-4430-0091 ; Faculty of science, University of Split, Ruđera Boškovića 33, 21000 Split, Croatia
Zdravko Čuka ; Faculty of civil engineering, architecture and geodesy, University of Split, 21000 Split, Croatia

Puni tekst: engleski, pdf (236 KB) str. 205-217 preuzimanja: 84* citiraj
APA 6th Edition
Koceić Bilan, N. i Čuka, Z. (2017). Topological coarse shape groups of compact metric spaces. Rad Hrvatske akademije znanosti i umjetnosti, (532=21), 205-217. https://doi.org/10.21857/9xn31cvr1y
MLA 8th Edition
Koceić Bilan, Nikola i Zdravko Čuka. "Topological coarse shape groups of compact metric spaces." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 532=21, 2017, str. 205-217. https://doi.org/10.21857/9xn31cvr1y. Citirano 23.07.2018.
Chicago 17th Edition
Koceić Bilan, Nikola i Zdravko Čuka. "Topological coarse shape groups of compact metric spaces." Rad Hrvatske akademije znanosti i umjetnosti , br. 532=21 (2017): 205-217. https://doi.org/10.21857/9xn31cvr1y
Harvard
Koceić Bilan, N., i Čuka, Z. (2017). 'Topological coarse shape groups of compact metric spaces', Rad Hrvatske akademije znanosti i umjetnosti, (532=21), str. 205-217. doi: https://doi.org/10.21857/9xn31cvr1y
Vancouver
Koceić Bilan N, Čuka Z. Topological coarse shape groups of compact metric spaces. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 13.09.2017. [pristupljeno 23.07.2018.];(532=21):205-217. doi: https://doi.org/10.21857/9xn31cvr1y
IEEE
N. Koceić Bilan i Z. Čuka, "Topological coarse shape groups of compact metric spaces", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 532=21, str. 205-217, Srpanj 2018. [Online]. doi: https://doi.org/10.21857/9xn31cvr1y

Sažetak
The shape theory and, relatively new, coarse shape theory are very useful in studying of topological spaces, as well as of the corresponding algebraic invariants, especially, shape and coarse shape groups. By using certain ultrametrics on special sets of pro- and pro*-morphisms, we topologize those groups when they refer to compact metric spaces and we get topological groups. In the shape case, they are isomorphic to recently constructed topological shape homotopy groups, while in the coarse shape case we get the coarse shape invariants, denoted by π_k*^d*(X,x0). We have proven some important properties of π_k*^d*(X,x0) and provided few interesting examples.

Ključne riječi
Inverse system; pro-category; pro*-category; expansion; shape; coarse shape; homotopy pro-group; shape group; coarse shape group; topological shape homotopy group; coarse shape path connectedness

Hrčak ID: 186438

URI
https://hrcak.srce.hr/186438

Posjeta: 115 *